Alert archive / Florida / Small Craft Advisories in 2014

Small Craft Advisory 18, NWS Miami, FL

April 8, 2014

NWS Miami, FL issued this small craft advisory at Apr 8, 2014, 10:27 AM EDT. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Apr 8, 2014, 10:27 AM EDT (14:27 UTC)
Expired
Apr 9, 2014, 2:00 PM EDT
In force
28 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

628 
WHUS72 KMFL 081427
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1027 AM EDT TUE APR 8 2014

AMZ650-651-670-671-090000-
/O.NEW.KMFL.SC.Y.0018.140408T1427Z-140409T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
1027 AM EDT TUE APR 8 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR
WINDS...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 


* WINDS: SOUTHWEST WINDS AROUND 20 KNOTS WILL AFFECT THE
  ATLANTIC WATERS TODAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
3 follow-up statements
662 
WHUS72 KMFL 081914
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
314 PM EDT TUE APR 8 2014


AMZ610-630-GMZ656-657-676-091100-
/O.EXB.KMFL.SC.Y.0018.140409T0000Z-140409T1800Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
314 PM EDT TUE APR 8 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 2 PM
EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 2 PM EDT
WEDNESDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS AROUND 20 KNOTS WILL BE
  SWINGING TO A NORTHWEST DIRECTION AND INCREASING TO 20 TO 25
  KNOTS AFTER MIDNIGHT. THIS WILL ALLOW FOR THE GULF SEAS TO
  INCREASE TO AT LEAST 7 FEET BY LATE TONIGHT INTO EARLY WEDNESDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-091100-
/O.EXT.KMFL.SC.Y.0018.000000T0000Z-140409T1800Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
314 PM EDT TUE APR 8 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM EDT
WEDNESDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS AROUND 20 KNOTS WILL BE
  SWINGING TO A NORTHWEST DIRECTION AND INCREASING TO 20 TO 25
  KNOTS AFTER MIDNIGHT. THIS WILL ALLOW FOR THE ATLANTIC SEAS TO
  INCREASE TO AT LEAST 7 FEET BY LATE TONIGHT INTO EARLY WEDNESDAY
  MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
726 
WHUS72 KMFL 090905
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
505 AM EDT WED APR 9 2014


GMZ656-657-676-091800-
/O.EXT.KMFL.SC.Y.0018.000000T0000Z-140410T0600Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
505 AM EDT WED APR 9 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM EDT
THURSDAY. 

* WINDS AND WAVES: FRESH TO STRONG NORTHWEST WINDS WILL LEAD TO
  SEAS PEAKING IN THE 7 TO 9 FOOT RANGE TODAY...ESPECIALLY ACROSS
  THE OFFSHORE WATERS. WINDS AND SEAS WILL GRADUALLY BEGIN TO
  SUBSIDE THROUGH THE OVERNIGHT HOURS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-630-650-651-670-671-091800-
/O.CON.KMFL.SC.Y.0018.000000T0000Z-140409T1800Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
505 AM EDT WED APR 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON. 

* WINDS AND WAVES: FRESH TO STRONG NORTHWEST WINDS WILL LEAD TO
  SEAS PEAKING IN THE 5 TO 7 FOOT RANGE TODAY ACROSS THE OFFSHORE
  ATLANTIC WATERS. WINDS AND SEAS WILL GRADUALLY BEGIN TO SUBSIDE
  LATER THIS AFTERNOON THROUGH THE OVERNIGHT HOURS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
329 
WHUS72 KMFL 091800
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
200 PM EDT WED APR 9 2014

AMZ630-650-651-670-671-100000-
/O.CAN.KMFL.SC.Y.0018.000000T0000Z-140409T1800Z/
/O.NEW.KMFL.SC.Y.0019.140409T1800Z-140410T0000Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
200 PM EDT WED APR 9 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* WINDS AND WAVES: NORTHWEST WINDS NEAR OR ABOVE 21 KNOTS WILL
  CONTINUE ACROSS THE LOCAL ATLANTIC WATERS AND BISCAYNE BAY
  THROUGH LATE AFTERNOON AND THEN SLOWLY SUBSIDE THIS EVENING.
  SEAS WILL GRADUALLY BEGIN TO SUBSIDE LATER THIS AFTERNOON
  THROUGH THE OVERNIGHT HOURS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-100200-
/O.CAN.KMFL.SC.Y.0018.000000T0000Z-140410T0600Z/
/O.NEW.KMFL.SC.Y.0019.140409T1800Z-140410T0600Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
200 PM EDT WED APR 9 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EDT THURSDAY. 

* WINDS AND WAVES: FRESH TO STRONG NORTHWEST WINDS WILL LEAD TO
  SEAS PEAKING IN THE 7 TO 9 FOOT RANGE ESPECIALLY ACROSS THE
  OFFSHORE WATERS. WINDS AND SEAS WILL GRADUALLY BEGIN TO SUBSIDE
  THROUGH THE OVERNIGHT HOURS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-091900-
/O.CAN.KMFL.SC.Y.0018.000000T0000Z-140409T1800Z/
LAKE OKEECHOBEE-
200 PM EDT WED APR 9 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

REGIONAL OBSERVATIONS INDICATE WINDS ACROSS LAKE OKEECHOBEE HAVE
DECREASED GRADUALLY THIS AFTERNOON AND ARE BELOW ADVISORY LEVELS.
HOWEVER...SMALL CRAFT OPERATORS NEED TO EXERCISE CAUTION THIS
AFTERNOON AND EVENING.

$$


HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 8, 10:18 AM EDT, 9 minutes earlier.

Area forecast discussion, Apr 8, 10:18 AM EDT, 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1018 AM EDT TUE APR 8 2014

.UPDATE...
A COLD FRONT WAS LOCATED OVER NORTHERN FLORIDA EXTENDING SOUTHWEST
INTO THE EASTERN GULF OF MEXICO. THE FRONT WILL CONTINUE TO MOVE
SOUTHWARD AND PASS THROUGH SOUTH FLORIDA LATE THIS AFTERNOON INTO
THIS EVENING. A LINE OF SHOWERS AND EMBEDDED THUNDERSTORMS WILL
ACCOMPANY THE FRONT AS IT MOVES THROUGH. POPS OVER SOUTH FLORIDA
WILL RANGE FROM LIKELY OVER THE NORTHERN AREAS TO HIGH END CHANCE
OVER THE SOUTHERN AREAS FOR THIS AFTERNOON.

THE LATEST SHORT RANGE MODELS ARE STILL SHOWING A LOW TO MID
LEVEL JET OF 40 TO 50 KNOTS MOVING THROUGH SOUTH FLORIDA THIS
AFTERNOON INTO THIS EVENING. THIS JET WILL HELP TO GENERATE A FEW
STRONG STORMS OVER SOUTH FLORIDA WITH THE PRIMARY IMPACTS BEING
GUSTY WINDS UP TO 50 MPH. WILL CONTINUE TO MENTION A FEW STRONG
STORMS IN THE HWO PACKAGE.

SHIP REPORTS THIS MORNING IN THE ATLANTIC WATERS HAVE BEEN COMING
IN AROUND 17 TO 19 KNOTS. THE 12Z MIA SOUNDING IS ALSO SHOWING 20
TO 30 KNOT WINDS JUST ABOVE THE SURFACE WHICH SHOULD MIX DOWN SOME
TO THE SURFACE. THE WINDS HAVE BEEN INCREASED TO AROUND 20 KNOTS
FOR THE ATLANTIC WATERS FOR TODAY AND A SCA WILL BE PUT IN PLACE
FOR THE ATLANTIC WATERS.

REST OF THE FORECAST LOOKS GOOD AT THIS TIME AND NO OTHER CHANGES
ARE PLANNED.

&&
.UPDATE...54/BNB

.PREV DISCUSSION... /ISSUED 757 AM EDT TUE APR 8 2014/

AVIATION...

THE FORECAST REASONING REGARDING THE APPROACH OF THE COLD FRONT IS
VERY SIMILAR AS EARLIER THIS MORNING. THERE IS A CHANCE OF
ISOLATED THUNDERSTORMS (INDICATED AS VCTS) AFTER 18Z FOR THE EAST
COAST TERMINALS AND AFTER 15Z FOR NAPLES. IN GENERAL, VFR
CONDITIONS SHOULD PREVAIL INTO WEDNESDAY MORNING...ALTHOUGH
THE SCATTERED SHOWERS AND FEW THUNDERSTORMS WILL LIKELY LEAD TO
TEMPORARY VSBY/CIG RESTRICTIONS.

&&

PREV DISCUSSION... /ISSUED 323 AM EDT TUE APR 8 2014/

SHORT TERM (TODAY-THURSDAY)...
GLOBAL MODELS CONTINUE IN GOOD AGREEMENT WITH THE EXCEPTION OF
TIMING THROUGH THE SHORT TERM WITH A LARGE SCALE TROUGH DEEPENING
ACROSS THE EASTERN U.S. OVER THE NEXT 24 HOURS. THE NAM HAS THE
SLOWEST SOLUTION BUT BY ONLY ABOUT 2-3 HOURS OVER THE GFS AND
ECMWF. THE COLD FRONT IS CURRENTLY IN THE BIG BEND AREA OF THE
PANHANDLE AND WILL MOVE SOUTH DOWN THE PENINSULA THROUGH THE
COURSE OF THE DAY AS THE MID/UPPER LEVEL TROUGH CONTINUES TO
DEEPEN. THE MAIN CONCERN OVER THE PAST SEVERAL DAYS HAS BEEN THE
CHANCE FOR THUNDERSTORMS AND THE LIKELIHOOD OF ANY STORM BEING
STRONG TO SEVERE. FORECAST SOUNDINGS HAVE BEEN VERY CONSISTENT
OVER THE PAST 24 HOURS IN SHOWING A DEEP BAND OF MOISTURE ALONG
AND AHEAD OF THE FRONT BUT AT THE SAME TIME ALSO INDICATING VERY
WEAK MID LEVEL LAPSE RATES WHICH WOULD LIMIT THE UPDRAFTS WITHIN
THE LINE OF SHOWERS OR STORMS. ALSO, THE MODELS HAVE BEEN
CONSISTENT IN SHOWING UNIDIRECTIONAL SHEAR WELL IN ADVANCE OF THE
FRONT WHICH WOULD INHIBIT CONVERGENCE. THE SOUTHWEST FLOW THAT
WILL BE DEVELOPING THIS MORNING WILL ALSO INCREASE WITH FORECAST
SOUNDINGS DEPICTING A MEAN WIND FIELD FROM THE SOUTHWEST AT 25 TO
30 KNOTS. THIS WILL ALSO PUT A DAMPER ON ANY EAST COAST SEABREEZE
AND THIS TOO WILL LIMIT CONVERGENCE WITH DIURNAL HEATING THIS
AFTERNOON. SO, MANY NEGATIVE FACTORS COMING INTO PLAY FOR STRONG
THUNDERSTORMS THIS AFTERNOON AND EVENING WITH THE PRIMARY THREAT
LEANING TOWARDS A BAND OF SHOWERS WITH GUSTY WINDS. HOWEVER, THE
HRRR WHICH HAS ALWAYS HAD A GOOD TRACK RECORD SHOWS THE LINE OVER
THE GULF OF MEXICO WEAKENING CONSIDERABLY AS IT APPROACHES THE
SOUTHWEST COAST. AT ANY RATE, THE BEST CHANCES FOR CONVECTIVE
ACTIVITY APPEAR TO BE IN THE 15-18Z RANGE IN THE NAPLES AREA,
18-21Z RANGE FOR THE LAKE OKEECHOBEE REGION AND PALM BEACH COUNTY
AND THEN LATE AFTERNOON INTO THE EARLY EVENING ALONG THE SOUTHEAST
COASTAL REGION.

THE OTHER CONCERN FOR THIS AFTERNOON WILL BE TEMPERATURES ALONG
THE EAST COAST. UNDER THE INFLUENCE OF SOUTHWEST FLOW ALONG WITH
THE GFS AND NAM SHOWING 1000-850MB THICKNESS VALUES IN THE RANGE
OF 1416-1418 METERS BETWEEN 18-21Z, TEMPERATURES COULD EASILY
APPROACH 90 OR EVEN SLIGHTLY HIGHER. HOWEVER, THEY ALSO SHOW AN
INCREASE IN CLOUD COVER AND THIS COULD LIMIT THE AMOUNT OF HEATING
THAT TAKES PLACE. STILL, THE POTENTIAL IS THERE FOR MAXIMUMS TO
APPROACH RECORD HIGHS THIS AFTERNOON AND THOSE ARE LISTED BELOW.

THE COLD FRONT WILL MOVE OFF THE SOUTHEAST COAST BY 06Z WITH COLD
AIR ADVECTION ACROSS SOUTH FLORIDA TONIGHT THROUGH WEDNESDAY NIGHT
AS THE SURFACE HIGH PRESSURE BEHIND THE FRONT REMAINS OVER THE SOUTH
CENTRAL GULF STATES. THIS WILL MAINTAIN A MUCH COOLER AND DRIER
AIRMASS FOR WEDNESDAY AND WEDNESDAY NIGHT WITH HIGHS ON WEDNESDAY
AFTERNOON REMAINING IN THE 70S AND OVERNIGHT LOWS ON WEDNESDAY
NIGHT/EARLY THURSDAY MORNING RANGING FROM THE LOWER 50S WEST OF
LAKE OKEECHOBEE TO THE MID 60S ALONG THE SOUTHEAST COAST. THE
HIGH PRESSURE WILL THEN RAPIDLY SHIFT EAST ON THURSDAY AS THE
UPPER TROUGH LIFTS TO THE NORTHEAST WITH A GRADUAL AIRMASS
MODIFICATION ENSUING THROUGH THE END OF THE WEEK.

LONG TERM (FRIDAY-MONDAY)...
A MID LEVEL ZONAL FLOW PATTERN WILL RETURN TO SOUTH FLORIDA FOR THE
END OF THE WEEK INTO THE UPCOMING WEEKEND WITH THE SURFACE HIGH
PRESSURE ACROSS NORTH FLORIDA. ANOTHER AREA OF LOW PRESSURE WILL BE
DEVELOPING ACROSS THE SOUTHERN PLAINS STATES BY LATE IN THE WEEKEND
INTO EARLY NEXT WEEK AND THIS COULD HELP TO AID IN LIFTING THE OLD
FRONTAL BOUNDARY BACK TO THE NORTH AS THE GFS AND THE ECMWF ARE
HINTING. THIS COULD LEAD TO A SLIGHT INCREASE IN EAST COASTAL
SHOWERS IN THIS TIME FRAME.

MARINE...
RAPIDLY DETERIORATING CONDITIONS WILL OCCUR THIS MORNING INTO
WEDNESDAY AS THE PRESSURE GRADIENT TIGHTENS AND A SOUTHWEST WIND
INCREASES. THERE IS EVEN A BRIEF WINDOW THIS AFTERNOON OF NEAR SCA
CONDITIONS OVER BOTH THE GULF AND ATLANTIC WATERS EAST OF PALM
BEACH COUNTY BUT WILL JUST HAVE A SCEC STATEMENT FOR NOW. THE
WIND WILL THEN SHIFT TO THE NORTHWEST BEHIND THE FRONT AND THE
GRADUALLY BECOME NORTH AND NORTHEAST BY THURSDAY AND DIMINISH TO
AROUND 15 KNOTS.

CLIMATE...
TEMPERATURES THIS AFTERNOON WILL BE IN THE MID TO UPPER 80S OVER
THE INTERIOR AND WEST COAST METRO AREAS. HOWEVER...THE EAST COAST
METRO AREAS MAY BE ABLE TO WARM UP TO AROUND 90 DEGREES DUE TO
THE SOUTHWEST WINDS. THESE HIGHS ALONG THE EAST COAST METRO AREAS
WILL BE CLOSE TO OR AT NEAR RECORD HIGHS WHICH ARE:

CITIES    FORECAST HIGHS     RECORD HIGHS
MIA            90             90 - 1953
FLL            89             91 - 1953
PBI            89             92 - 2004
MIA BEACH      85             87 - 1962

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  89  63  76  63 /  50  50  10  10
FORT LAUDERDALE  90  65  77  66 /  50  50  10  10
MIAMI            91  66  78  65 /  50  50  10  10
NAPLES           80  65  74  59 /  70  40  10  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

SHORT TERM...71/JE
LONG TERM....54/BNB
Hazardous weather outlook, Apr 8, 3:50 AM EDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
350 AM EDT TUE APR 8 2014

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
090800-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
350 AM EDT TUE APR 8 2014

...STRONG THUNDERSTORMS WITH GUSTY WINDS POSSIBLE THIS AFTERNOON...
...MODERATE RISK FOR RIP CURRENTS COLLIER COUNTY BEACHES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: THERE IS A MODERATE RISK FOR RIP CURRENTS ON COLLIER
COUNTY BEACHES.

THUNDERSTORMS: ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED
THIS AFTERNOON AND EVENING. FREQUENT CLOUD-TO-GROUND LIGHTNING
WILL BE THE PRIMARY THREAT...BUT STRONG WIND GUSTS ARE ALSO
POSSIBLE.

WATERSPOUTS: THERE IS A CHANCE THAT THUNDERSTORMS COULD PRODUCE
WATERSPOUTS ON SOUTH FLORIDA WATERS THIS AFTERNOON AND EVENING.

WIND: THE STRONGEST THUNDERSTORMS THIS AFTERNOON AND EVENING WILL
BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50 MPH.

WAVES: SEAS ON OFFSHORE GULF WATERS WILL INCREASE TO 6 TO 8 FEET
TONIGHT...AND A SMALL CRAFT ADVISORY MAY BE NECESSARY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A RISK FOR RIP CURRENTS WILL INCREASE THURSDAY AND FRIDAY ALONG
ATLANTIC BEACHES.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND OR
WATERSPOUTS TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

KONARIK

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 5:02 PM EDTSpecial Marine WarningMFL88 min
Apr 8, 5:08 PM EDTSpecial Marine WarningMFL112 min

Nearby

Small Craft Advisories in Florida, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.